On The Statistically Convergent For Quadruple Sequence Spaces of Fuzzy Numbers Described by Triple Maximal Orlicz Functions

  • Aqeel Mohammed Hussein Department of Mathematics, Faculty of Education ,University of Al-Qadisiya
Keywords: Statistically convergent, quadruple sequence, triple maximal Orlicz function, semi-normed spaces,, complete semi-normed spaces

Abstract

           In this paper ,we give the statistically convergent for quadruple sequence spaces of fuzzy numbers defined by the triple maximal Orlicz function and shows explore properties such as semi-normed space, complete semi-normed space, and others

Downloads

Download data is not yet available.

References

[1] H. Fast "Sur la convergence statistique", Colloq. Math., 2(1951), 241-244.
[2] J.A. Fridy & C. Orhan,"Statistical limit superior and limit inferior", Proc. Amer.
Math. Soc., 125:12(1997), 3625-3631.
[3] I.J. Maddox "A Tauberion condition for statistical convergence", Math.
Proc. Camb . Phil. Soc., (1989), 272-280.
[4] D. Rath & B.C. Tripathy "Matrix maps on sequence spaces associated with sets
of integers" ,Indian J. Pure Appl. Math., 27:2(1996), 197-206.
[5] T. Salat," On statistically convergent sequences of real numbers", Math.
Slovaca, 30:2(1980), 139-150.
[6] I.J. Schoenberg, "The integrability of certain functions and related summability
methods",Amer. Math. Monthly, 66 (1959), 361-375.
[7] B.C. Tripathy," On statistical convergence", Proc. Estonian Acad. Sci., Phy.
Math., 47:4(1998), 299-303.
[8] B.C. Tripathy, "Statistically convergent double sequences", Tamkang J. Math.,
34:3(2003), 231-237.
[9] A. Zygumd,"Trigonometric Series", vol II, Cambridge, 1993.
Published
2022-12-02
How to Cite
Hussein, A. (2022). On The Statistically Convergent For Quadruple Sequence Spaces of Fuzzy Numbers Described by Triple Maximal Orlicz Functions. Journal of Al-Qadisiyah for Computer Science and Mathematics, 14(4), Math Page 49-61. https://doi.org/10.29304/jqcm.2022.14.4.1095
Section
Math Articles